# SDR SWAA2018041021029

- Difficulty date: March 30, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 50,457 hours, 31,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS 312+5, RBL 31.   R & R THE FLOOR SUPPORT IAW SRM AND DWG.
